A characterization of four-genus of knots

Tetsuo Shibuya, Akira Yasuhara

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)611-618
Number of pages8
JournalOsaka Journal of Mathematics
Volume38
Issue number3
Publication statusPublished - 2001 Sep 1
Externally publishedYes

Fingerprint

Knot
Genus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A characterization of four-genus of knots. / Shibuya, Tetsuo; Yasuhara, Akira.

In: Osaka Journal of Mathematics, Vol. 38, No. 3, 01.09.2001, p. 611-618.

Research output: Contribution to journalArticle

Shibuya, Tetsuo ; Yasuhara, Akira. / A characterization of four-genus of knots. In: Osaka Journal of Mathematics. 2001 ; Vol. 38, No. 3. pp. 611-618.
@article{afa7187b30ea4df99eacc75347266e00,
title = "A characterization of four-genus of knots",
author = "Tetsuo Shibuya and Akira Yasuhara",
year = "2001",
month = "9",
day = "1",
language = "English",
volume = "38",
pages = "611--618",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - A characterization of four-genus of knots

AU - Shibuya, Tetsuo

AU - Yasuhara, Akira

PY - 2001/9/1

Y1 - 2001/9/1

UR - http://www.scopus.com/inward/record.url?scp=0009937030&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009937030&partnerID=8YFLogxK

M3 - Article

VL - 38

SP - 611

EP - 618

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -